Rokhlin's Question and Quotients of Real Algebraic Surfaces by the Complex Conjugation

Finashin S.

Journal of Mathematical Sciences, vol.113, pp.915-918, 2003 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 113
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1021216208964
  • Title of Journal : Journal of Mathematical Sciences
  • Page Numbers: pp.915-918


Complex algebraic surfaces defined over ℝ are considered. Local and global topological properties of their quotients by the complex conjugation are discussed. Bibliography: 9 titles.